MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw: (b)(4).Event site name exceeded character limitations: (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that after opening the acrobat-i stabilizer z packaging unit it was discovered that the stabilizer was missing.The problem occurred before the procedure, during the surgical preparations.The patient was not in the or.There was no procedural delay.The vacuum hose and container were included.To perform the procedure, another package had to be opened.No injury.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw#(b)(4).Updated sections: b4,g3,g6,h2,h6,h11.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% visual inspection and function test during production.They all passed the inspection and function test which demonstrate the part assembly is integrated.2.Trend review: in the 12 months from 11-nov 2024 to 10-nov 2025 (date of event), the occurrence rate for the reported issue is found to be (b)(4) for acrobat-i c-om-10000/z/s, which is under anticipated occurrence rate.3.The device was not received which could not be evaluated, the reported failure could not be confirmed.The manufacture processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production process are normal and all devices were packaged correctly.Since no picture or user details is available for review, the specific root cause is impossible to define.The ifu has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, no ncmrs, rework, or deviations documented for the reported batch.Based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Reason for close: - the investigation has been conducted.- mdr has been completed.- the complaint file is completed.Comments: - the device was not received which could not be evaluated, the reported failure could not be confirmed.The manufacture processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production process are normal and all devices were packaged correctly.Since no picture or using details is available for review, the specific root cause is impossible to define.- the occurrence rate is about (b)(4), which is under the anticipated o=1 (< 0.1%), the risk is considered as low.Ifu also has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, and no consequences or impacts to the patient.There were no ncrs, rework, or deviations documented for the reported batch.- the trending will be monitored continuously.

Brand Name
ACROBAT-I STABILIZER Z
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23677778
Report Number2242352-2025-0001260
Device Sequence Number10401445
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000479002(17)270516
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000479002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown